Volume 25, Issue 5
Difference Equation for $N$-Body Type Problem

Leshun Xu, Yuecai Han & Baifeng Liu

Commun. Math. Res., 25 (2009), pp. 411-417.

Published online: 2021-07

Preview Purchase PDF 0 2318
Export citation
  • Abstract

In this paper, the difference equation for $N$-body type problem is established, which can be used to find the generalized solutions by computing the critical points numerically. And its validity is testified by an example from Newtonian Three-body problem with unequal masses.

  • Keywords

Difference equation, $N$-body type problem, critical point.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-411, author = {Xu , Leshun and Han , Yuecai and Liu , Baifeng}, title = {Difference Equation for $N$-Body Type Problem}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {5}, pages = {411--417}, abstract = {

In this paper, the difference equation for $N$-body type problem is established, which can be used to find the generalized solutions by computing the critical points numerically. And its validity is testified by an example from Newtonian Three-body problem with unequal masses.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19358.html} }
TY - JOUR T1 - Difference Equation for $N$-Body Type Problem AU - Xu , Leshun AU - Han , Yuecai AU - Liu , Baifeng JO - Communications in Mathematical Research VL - 5 SP - 411 EP - 417 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19358.html KW - Difference equation, $N$-body type problem, critical point. AB -

In this paper, the difference equation for $N$-body type problem is established, which can be used to find the generalized solutions by computing the critical points numerically. And its validity is testified by an example from Newtonian Three-body problem with unequal masses.

LeshunXu, YuecaiHan & BaifengLiu. (2021). Difference Equation for $N$-Body Type Problem. Communications in Mathematical Research . 25 (5). 411-417. doi:
Copy to clipboard
The citation has been copied to your clipboard